Coincidence criteria of the maximal stable bridges in the approach problems

Ushakov V. N., Guseinov K. G., Latushkin Y. A., Lebedev P. D.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.73, no.6, pp.1864-1877, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 73 Issue: 6
  • Publication Date: 2010
  • Doi Number: 10.1016/
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1864-1877
  • Keywords: Differential game, Approach problem, Stable bridge, Differential inclusion, LINEAR DIFFERENTIAL GAMES, APPROXIMATE CONSTRUCTION
  • Anadolu University Affiliated: Yes


Two person antagonistic differential games with dynamics described by nonlinear ordinary differential equations are considered. For a given compact target set M subset of R-n the problem of approach at a given time instant theta and the problem of approach to a given time instant theta are studied. For these problems, the coincidence criteria of maximal u-stable bridges are obtained. (C) 2010 Elsevier Ltd. All rights reserved.